# SDR UALA2012111606631

- Difficulty date: November 14, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,771 hours, 16,448 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN BLADE HAS A NICK.  BLEND 1ST STAGE FAN BLADE NUMBER UNKNOWN.  ACP'D EDDY CURRENT PER NDTM 72-31-401, NO CRACKS INDICATED.
